Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 6, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 27, 2014, 3:45 PM CDT for Bee County, Live Oak County, Texas. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2014, 3:45 PM CDT (20:45 UTC)
- Expired
- May 27, 2014, 4:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Bee County, TX, Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 112 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 4:38 PM CDT | FUNNEL CLOUD | 3 N Three Rivers, TX | REPORTED NEAR MERGER OF INTERSTATE 37 AND HIGHWAY 281. |
| May 27, 4:38 PM CDT | HAIL 1 | 3 N Three Rivers, TX | REPORTED NEAR MERGER OF INTERSTATE 37 AND HIGHWAY 281. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 3:40 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1370 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
720
WFUS54 KCRP 272045
TORCRP
TXC025-297-272130-
/O.NEW.KCRP.TO.W.0006.140527T2045Z-140527T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
345 PM CDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN BEE COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN LIVE OAK COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF CHOKE CANYON...
* UNTIL 430 PM CDT
* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
NORTHWEST OF ESSEVILLE...OR NEAR CAMPBELLTON...MOVING SOUTHEAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ESSEVILLE...
NELL...
PAWNEE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH TEXAS.
&&
LAT...LON 2870 9801 2870 9799 2863 9791 2843 9834
2861 9834 2879 9810
TIME...MOT...LOC 2044Z 328DEG 24KT 2877 9828
$$
CB1 follow-up statement
459
WWUS54 KCRP 272107
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
407 PM CDT TUE MAY 27 2014
TXC025-297-272130-
/O.CON.KCRP.TO.W.0006.000000T0000Z-140527T2130Z/
BEE-LIVE OAK-
407 PM CDT TUE MAY 27 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN LIVE OAK AND NORTHWESTERN BEE COUNTIES...
AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WHITSETT...OR 7
MILES SOUTHEAST OF CAMPBELLTON...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
INTERSTATE 37...
CHOKE CANYON...
PAWNEE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH TEXAS.
&&
LAT...LON 2870 9801 2870 9799 2863 9791 2843 9834
2861 9834 2879 9810
TIME...MOT...LOC 2106Z 326DEG 21KT 2864 9823
$$
CBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 27, 12:28 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, May 27, 12:28 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1228 PM CDT TUE MAY 27 2014
.DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 18Z TAFS.
&&
.AVIATION...GENERALLY VFR CIGS/VSBYS WILL PREVAIL THE REMAINDER OF THE
AFTERNOON WITH TEMPO MVFR CIGS/VSBYS POSSIBLE DUE TO
SHRA/TSRAS...MAINLY FOR ALI AND VCT TAF SITES. THERE REMAINS SOME
UNCERTAINTY WITH RESPECT TO CONVECTION THROUGH THIS AFTERNOON. THE
BEST CHC IS FCST TO MOVE INLAND FROM THE COAST AND INTO THE CENTRAL
PORTIONS OF S TX BY THIS AFTERNOON. RAIN CHCS DECREASE TONIGHT.
MVFR CIGS DVLP TONIGHT THEN LIFT AND BECOME SCT THRU MID MORNING
ON WED. THERE IS A CHC OF PRECIP ON WED...HOWEVER WILL NOT MENTION
IN LATTER PART OF TAFS AT THIS TIME.
&&
.PREV DISCUSSION... /ISSUED 1052 AM CDT TUE MAY 27 2014/
DISCUSSION...SOME UNCERTAINTY REMAINS FOR TODAY'S FORECAST DUE TO
MESO AND MICRO SCALE FEATURES. SOME MESOSCALE MODELS SHOW
CONVECTION RIDING SW ALONG THE COAST THRU THE AFTERNOON WHILE THE
RUC PROGS PRECIP TO SHIFT INLAND WITH THE SEA BREEZE THIS
AFTERNOON...WHILE ANOTHER MODEL PROGS CONVECTION TO MOVE ENE.
LATEST LAPS ANALYSIS SHOWS HIGHEST CAPE/LI AND LOWEST CIN ALONG THE
COAST. BASED ON LAPS AND CURRENT RADAR TRENDS...AM EXPECTING
CONVECTION TO CONTINUE ACROSS THE NE CWA WITH LESSER ACTIVITY TO
THE S AND W. IN ADDITION...THE CONVECTION CURRENTLY MOVG INTO THE
COASTAL WATERS ALONG THE OUTFLOW BDRY IS EXPECTED TO DECREASE AS
IT CONTINUES TO SHIFT SE ACROSS THE WATERS THRU THE REMAINDER OF
THE MORNING. BY AFTERNOON...ADDITIONAL SCT CONVECTION IS EXPECTED
TO DVLP WITH THE BEST ACTIVITY ALONG THE SEA BREEZE ACROSS THE MID
SECTIONS OF THE CWA DUE TO STRONGEST INSTABILITY SHIFTING INLAND
WHILE THE COAST STABILIZES SOMEWHAT. AS FOR THE SMALL CRAFT
ADVISORY...SUSTAINED WINDS ARE BELOW ADVISORY CRITERIA THEREFORE
HAVE CANCELLED THE SCA. HOWEVER...CONTD THE SPECIAL MARINE WARNING
FOR THE NORTHERN PORTIONS OF THE COASTAL WATERS DUE TO THE OUTFLOW
BDRY. WILL CONT THE FLASH FLOOD WATCH THRU THE AFTERNOON DUE TO THE
EXPECTED ADDITIONAL CONVECTION.
PREV DISCUSSION... /ISSUED 648 AM CDT TUE MAY 27 2014/
DISCUSSION...UPDATED FOR 12Z AVIATION.
AVIATION...A MIX OF VFR/MVFR CEILINGS WILL CONTINUE AT THE
TERMINALS THIS MORNING. A CLUSTER OF SHOWERS AND THUNDERSTORMS
WILL MOVE SOUTHEASTWARD AND POSSIBLY IMPACT THE VCT TERMINAL. HAVE
INCLUDED VCTS REMARKS WITH TEMPO THUNDER. AFTER THIS INITIAL ROUND
OF CONVECTION THIS MORNING...ADDITIONAL CONVECTION WILL BE
POSSIBLE LATER TODAY BUT HAVE NOT MENTIONED IN THE TAFS YET UNTIL
TRENDS BECOME MORE ESTABLISHED. REFINEMENTS WILL BE LIKELY IN
LATER FORECASTS. A RETURN TO MVFR CEILINGS WILL THEN BE POSSIBLE
AGAIN TONIGHT AT ALI/VCT/CRP.
PREV DISCUSSION... /ISSUED 422 AM CDT TUE MAY 27 2014/
SHORT TERM (TODAY THROUGH TUESDAY)...UPPER LOW CURRENTLY LOCATED
OVER THE SOUTHEAST TEXAS PANHANDLE WILL CONTINUE TO BRING CHANCES
FOR SHOWERS AND THUNDERSTORMS DURING THE SHORT TERM. THIS FEATURE
WILL SLOWLY MOVE TO THE EAST TODAY ALONG THE RED RIVER AND BE
LOCATED OVER NORTHEAST TEXAS BY TONIGHT. WINDS HAVE RETURNED TO A
SOUTHEAST DIRECTION OVER THE COASTAL LOCATIONS AS OUTFLOW BOUNDARY
OVER THE NORTHERN PARTS OF THE AREA RETREATS. A FEW STREAMER
SHOWERS HAVE DEVELOPED RECENTLY AND EXPECT THIS TREND TO CONTINUE
AS THE MORNING PROGRESSES.
TO THE NORTH ACROSS SAN ANTONIO/S AREA...MCS IS LOCATED ROUGHLY
ALONG A LINE FROM SOMERVILLE TO BASTROP TO AROUND KERRVILLE. THIS
ACTIVITY WILL PUSH TO THE SOUTHEAST THIS MORNING...PERHAPS
ENCOUNTERING NORTHWARD MOVING OUTFLOW BOUNDARY...FURTHER
SUSTAINING THE CONVECTION. FAVORED SPOTS FOR SHOWERS AND STORMS
THROUGH THIS MORNING/EARLY AFTERNOON WILL BE OVER THE VICTORIA
CROSSROADS REGION...WHERE LIKELY POPS ARE SITUATED. PW VALUES WILL
REMAIN AROUND 1.7 TO 1.8 INCHES AHEAD OF THE SOUTHWARD MOVING MCS.
ALONG WITH THE HEAVY RAINFALL OF 5 TO 6 INCHES YESTERDAY AND LOWER
FFG GUIDANCES VALUES NOW...THESE FACTORS WILL RESULT IN ADDITIONAL
FLOODING CONCERNS OVER THE VICTORIA CROSSROADS. WILL CONTINUE WITH
THE FLASH FLOOD WATCH OVER THE NORTHEAST ZONES...AND EXTEND THE
WATCH THROUGH 00Z. ADDITIONAL THUNDERSTORMS MAY DEVELOP TO THE
NORTHWEST/NORTH OF THE REGION AND PERHAPS OVER THE HIGHER TERRAIN
OF MEXICO LATER TODAY. SUFFICIENT SHEAR AROUND 40 KNOTS AND
UNSTABLE ENVIRONMENT WILL SUPPORT STRONG TO SEVERE THUNDERSTORMS.
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS.
UPPER LOW WILL SHIFT OVER THE ARKLATEX REGION ON WEDNESDAY. THE
NORTHWEST FLOW ALOFT WILL BE FAVORABLE FOR MORE SHOWERS AND
THUNDERSTORMS ACROSS THE REGION. POPS WILL RANGE FROM 20 TO 40
PERCENT ON WEDNESDAY...WITH THE HIGHEST POPS AGAIN LOCATED OVER
THE VICTORIA CROSSROADS.
REGARDING TEMPERATURES...DID NOT ALTER TEMPERATURES TOO MUCH IN
THE SHORT TERM. HIGHS SHOULD BE A LITTLE WARMER TODAY AND TOMORROW
WITH MID/UPPER 90S OUT WEST TO MID/UPPER 80S OVER THE EAST. HIGHS
COULD BE TEMPERED THOUGH IF ANY LOCATIONS RECEIVE RAINFALL BEFORE
PEAK HEATING...WHICH WOULD MOST LIKELY BE ACROSS THE NORTHEAST.
LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...LITTLE CHANGES
NEEDED TO THE LONG TERM FORECAST. MODELS INDICATE UPPER LVL LOW
WILL BE OVER NORTH LOUISIANA WEDNESDAY NIGHT. ECMWF STILL SHOWS
THE LOW HOLDING TOGETHER A BIT LONGER THAN THE GFS...BUT WILL
GRADUALLY WEAKEN OVER THE END OF THE WEEK. UPPER LVL JET STREAK
OVER THE REGION WILL DISSIPATE AS THE LOW WEAKENS AS WELL...BUT
WILL STILL MAINTAIN A DIURNAL LOW END CHANCE POPS IN
NORTHEAST/COASTAL BEND THROUGH THE END OF THE WEEK...WITH SLIGHT
CHANCE ELSEWHERE. MODELS CONTINUE TO DIVERGE IN SOLUTIONS FOR THE
WEEKEND WITH REGARD TO MOISTURE AND COVERAGE OF PRECIP. GFS DRIES
THINGS OUT MORE QUICKLY...WHILE THE ECMWF STAYS WETTER THROUGH
SUNDAY. MAINTAINED SLIGHT CHANCE FOR THE COASTAL ZONES FOR THE
TIME ON SUNDAY. BY MONDAY THOUGH HIGH PRESSURE BUILDS INTO THE
REGION WITH PWAT VALUES FALLING BELOW 1.5 INCHES...AND ENDING RAIN
CHANCES. TEMPERATURES WILL CONTINUE TO BE WARM...WITH NEAR TO
SLIGHTLY ABOVE NORMAL TEMPERATURES.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 88 75 92 73 90 / 40 20 30 20 30
VICTORIA 86 72 86 68 89 / 50 30 40 20 40
LAREDO 97 74 98 73 96 / 20 20 20 20 20
ALICE 91 73 93 71 92 / 50 20 30 20 30
ROCKPORT 83 75 87 74 87 / 50 20 30 20 30
COTULLA 93 72 93 71 93 / 20 20 20 20 20
KINGSVILLE 91 74 93 73 92 / 50 20 30 20 30
NAVY CORPUS 84 76 87 75 87 / 40 20 30 20 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BEE...GOLIAD...VICTORIA.
GM...NONE.
&&
TE/81...AVIATIONHazardous weather outlook, May 27, 5:46 AM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 546 AM CDT TUE MAY 27 2014 GMZ230-235-250-255-270-275-TXZ229>234-239>247-281100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 546 AM CDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR BEE...VICTORIA...AND GOLIAD COUNTIES THROUGH 7 PM THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH TEXAS TODAY INTO THIS EVENING. MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO OR TWO MAY BE POSSIBLE. THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS TODAY ALONG GULF FACING BEACHES OF THE BARRIER ISLANDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH TEXAS WEDNESDAY THROUGH SUNDAY. SEVERE STORMS ARE NOT CURRENTLY ANTICIPATED...ALTHOUGH ISOLATED AND BRIEF HEAVY DOWNPOURS...ALONG WITH CLOUD TO GROUND LIGHTNING...WILL OCCUR WITH SOME STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTH TEXAS TODAY INTO THIS EVENING.
In the hours before
Special weather statement, May 27, 10:16 AM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1016 AM CDT TUE MAY 27 2014 TXZ234-246-247-271615- CALHOUN-REFUGIO-VICTORIA- 1016 AM CDT TUE MAY 27 2014 ...STRONG THUNDERSTORMS WERE AFFECTING CALHOUN...REFUGIO AND VICTORIA COUNTIES... AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF WOOD HI TO GREEN LAKE...OR ALONG A LINE EXTENDING FROM 14 MILES EAST OF VICTORIA TO 9 MILES EAST OF MCFADDIN...MOVING EAST AT 20 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:31 PM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 7 days |
| May 26, 9:26 PM CDT | River Flood Warning | CRP | Goliad, Victoria | 26 hr |
| May 27, 6:12 AM CDT | Small Craft Advisory | CRP | 4 hr | |
| May 27, 9:11 AM CDT | Special Marine Warning | CRP | 3 hr | |
| May 27, 4:25 PM CDT | Tornado Warning | CRP | Live Oak | 35 min |
| May 27, 4:55 PM CDT | Tornado Warning | CRP | Live Oak | 35 min |
| May 27, 5:00 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 45 min |
| May 27, 5:09 PM CDT | Areal Flood Advisory | CRP | Live Oak | 51 min |
| May 27, 5:25 PM CDT | Tornado Warning | CRP | Duval, Jim Wells, Live Oak, San Patricio | 35 min |
| May 27, 5:56 PM CDT | Tornado Warning | CRP | Jim Wells, Live Oak, Nueces | 34 min |
| May 27, 6:29 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg, Nueces | 31 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 61 min |
| May 27, 6:57 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 33 min |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.